# SDR CALA2013100991886

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,264 hours, 25,149 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Plug
- Condition: Loose
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD FLUID LEAKING FROM LT WING OTBD SPOILER ACTUATOR.  FOUND UPPER PLUG ON ACTUATOR LOOSE.  SECURED & LEAK CHECKED.  NO LEAKS NOTED.
